# SDR QXEA200701000

- Difficulty date: June 11, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 15,625 hours, 15,993 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT INBOARD FLAP UPPER SURFACE IS CHAFED AT YW 117.50.  REPAIRED IAW SRM 57-51-30, 51-25-05.
